Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 46, NWS Detroit, MI

April 28, 2011

NWS Detroit, MI issued this gale warning at Apr 28, 2011, 3:59 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 3:59 PM EDT (19:59 UTC)
Expired
Apr 28, 2011, 8:00 PM EDT
In force
4 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WHUS73 KDTX 281959
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EDT THU APR 28 2011

...STRONG WIND GUST WILL CONTINUE INTO THE EVENING...

.GALE WARNINGS ARE NOW IN EFFECT FOR SAGINAW BAY AND THE NEAR SHORE 
WATERS OF LAKE HURON FROM PORT HOPE TO HARBOR BEACH. SMALL CRAFT 
ADVISORIES ALSO REMAIN IN EFFECT FOR ALL OTHER NEARSHORE WATERS OF 
LAKE HURON...AND LAKE ERIE IN ADDITION TO LAKE ST CLAIR. WINDS 
REMAIN ELEVATED AS A TROUGH OF LOW PRESSURE TRAILS THE PARENT LOW 
NOW OVER SOUTHERN QUEBEC KEEPING THE PRESSURE GRADIENT TIGHT OVER 
THE SOUTHERN LAKES. THESE GUSTS SHOULD DECREASE SOON AFTER SUNSET 
TONIGHT. COOL HIGH PRESSURE WILL THEN BUILD INTO THE REGION 
BEGINNING FRIDAY WHICH WILL KEEP WINDS AND WAVES MODEST THROUGH THE 
WEEKEND.

LCZ460-LEZ444-290000-
/O.CAN.KDTX.GL.W.0045.000000T0000Z-110428T2000Z/
/O.EXA.KDTX.SC.Y.0013.000000T0000Z-110429T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
359 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 22 KNOTS FROM THE WEST WITH GUSTS UP TO 
  32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EDT 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT 
  THURSDAY. 

THE GALE WARNING HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-422-441-290000-
/O.NEW.KDTX.GL.W.0046.110428T1959Z-110429T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-
359 PM EDT THU APR 28 2011

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 19 KNOTS FROM THE WEST WITH GUSTS UP TO 35 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EDT 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ442-443-290000-
/O.CON.KDTX.SC.Y.0013.000000T0000Z-110429T0000Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
359 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 19 KNOTS FROM THE WEST WITH GUSTS UP TO 
  30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 2 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 2 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EDT 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EDT 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Apr 28, 1:41 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 28, 1:41 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
141 PM EDT THU APR 28 2011

.AVIATION...

TROUGH OF LOW PRESSURE EXTENDING SOUTHWEST FROM THE PARENT LOW OVER
SOUTHWEST QUEBEC WILL SWEEP THROUGH THE AREA OVERNIGHT. THIS WILL
KEEP AMPLE CLOUD COVER OVER ALL TAF SITES UNTIL FRIDAY AFTERNOON
WHEN THEY START THINNING OUT. CIGS WILL DROP FROM VFR DOWN TO IFR
OVERNIGHT AS LIGHT RAIN OR DRIZZLE MOVE THROUGH AFTER MIDNIGHT. SOME
ISOLATED SHOWERS MAY DEVELOP THIS EVENING BUT COVERAGE WILL NOT BE
GREAT ENOUGH TO INCLUDE AT ANY TAF SITE. THE PRESSURE GRADIENT IS
STILL TIGHT ENOUGH AT THE MOMENT TO PRODUCE GUSTS UP TO 30 KNOTS AND
ALTHOUGH GUSTS WILL DROP OFF AFTER SUNSET...WINDS WILL REMAIN 10 TO
15 KNOTS OVERNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE REGION ON
FRIDAY BRINGING IMPROVED CONDITIONS TO START THE WEEKEND.

&&

.PREV DISCUSSION...ISSUED 356 AM EDT THU APR 28 2011

SHORT TERM... TODAY

THE SMALL BUT INTENSE LOW PRESSURE SYSTEM MOVING JUST EAST OF
WINDSOR AT PRESS TIME WILL CONTINUE EAST AND AWAY FROM SE MICHIGAN
THIS MORNING, BUT NOT BEFORE PRESENTING TWO MAIN FORECAST
CHALLENGES. THE FIRST IS CONVECTION, WHICH HAS BEEN A BIT TOO WEAK
TO PRODUCE SEVERE WEATHER IN SUCH A STRONG DYNAMIC ENVIRONMENT, BUT
HAS BEEN AND WILL CONTINUE TO BE CAPABLE OF HEAVY RAINFALL THROUGH
THE MORNING HOURS. SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE WAVE
WILL BE AUGMENTED BY A BROAD AREA OF SHOWERS ASSOCIATED WITH STRONG
TROWAL/DEFORMATION FORCING ON THE WESTERN FLANK OF THE SYSTEM. THIS
PATTERN OF RAIN WILL POSE AT LEAST AN URBAN AND SMALL STREAM
FLOODING HAZARD AND WILL BE USHERED INTO THE REGION WITH STRONG WIND
GUSTS ASSOCIATED WITH THE LOW PRESSURE SYSTEM. THE COMBINATION OF
WIND GUSTS NEAR 40 MPH AND HEAVY RAINFALL WILL BE HIGHLIGHTED IN THE
FORECAST UNTIL THE PATTERN EXITS THE REGION BY EARLY AFTERNOON.
CONDITIONS WILL THEN SETTLE DOWN AND DRY OUT HEADING INTO THE LATE
AFTERNOON AND EVENING.

LONG TERM...TONIGHT THROUGH WEDNESDAY

FINAL UPPER SHORTWAVE ASSOCIATED WITH THE LARGER-SCALE SYSTEM
RESPONSIBLE FOR ALL THE RECENT WET WEATHER WILL PIVOT FROM THE
WESTERN GREAT LAKES TO SOUTHERN LOWER MICHIGAN THIS EVENING. MODELS
NOW SHOW A BETTER SURFACE PRESSURE AND LOW/MID LEVEL THERMAL
RESPONSE WITH THIS FEATURE'S PASSAGE. IN ADDITION...GFS/EURO/NAM NOW
SHOW THE TROWAL WRAPPING FURTHER DOWN INTO MICHIGAN FROM BEHIND THE
SURFACE LOW AS IT LIFTS THROUGH QUEBEC...WITH GOOD ISENTROPIC ASCENT
AND MOISTURE CONTENT WITHIN THE TROWAL. THIS SHOULD FIRE OFF AT
LEAST A SCATTERED COVERAGE (MORE NUMEROUS TOWARDS THE SAGINAW
VALLEY) OF LIGHT RAIN SHOWERS INTO THE EARLY OVERNIGHT HOURS. THESE
WILL THEN SLOWLY TAPER OFF OVERNIGHT AS BOTH THE UPPER SHORTWAVE AND
TROWAL AXIS EXIT EAST. THINK SHOWERS WILL END BY 12Z FRIDAY
MORNING...LEAVING ALL BUT THE VERY EARLY PART OF FRIDAY DRY AS
SURFACE RIDGING BUILDS IN FROM THE WEST. DESPITE THE VERY SATURATED
GROUND...IT APPEARS WINDS WILL REMAIN HIGH ENOUGH TO PREVENT FOG (IN
ADDITION TO LINGERING CLOUD DECK).

UPPER RIDGE LOOKS TO HOLD OVER LOWER MICHIGAN FRIDAY NIGHT AND
THROUGH MUCH OF SATURDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL
ALLOW FOR GOOD MIXING BY SATURDAY AFTERNOON...SENDING TEMPERATURES
UP INTO THE LOW/MID 60S WHERE THERE IS SOUTHEAST FLOW OFF THE GREAT
LAKES...AND TO NEAR 70 FURTHER INLAND.

LARGE UPPER LOW OVER THE PACIFIC NORTHWEST WILL SLIDE SLOWLY EAST
OVER THE NEXT FEW DAYS...WITH THE ENERGY SPLITTING OVER THE WEEKEND
INTO SEVERAL SMALLER PIECES. THIS WILL CARVE A TROUGH OVER THE
CENTRAL PART OF THE COUNTRY...WITH THE FIRST AND LARGEST CHUNK OF
ENERGY EJECTING OUT OF THE TROUGH AND RIDING UP INTO THE NORTHERN
GREAT LAKES. THE REST OF THE UPPER ENERGY LOOKS TO REMAIN EMBEDDED
WITHIN THE TROUGH AND SPAN FROM THE SOUTHERN GREAT LAKES DOWN
INTO THE PLAINS. ELONGATED FRONTAL BOUNDARY BY SATURDAY EVENING WILL
STRETCH FROM THE MAIN AREA OF SURFACE LOW PRESSURE OVER WESTERN
ONTARIO DOWN THROUGH THE CENTRAL PLAINS. MODELS CONTINUE TO DIFFER
WITH THE SPEED THE FRONT WILL HAVE AS IT TRACKS EAST SATURDAY NIGHT
(THIS HAS VARIED CONSIDERABLY THE PAST FEW DAYS)...LENDING SOME
UNCERTAINTY TO THE FORECAST. CHANCES FOR SHOWERS AND THUNDERSTORMS
CONTINUE TO LOOK BEST SATURDAY NIGHT THROUGH SUNDAY...JUST AHEAD OF
AND ALONG FRONTAL PASSAGE ACROSS SOUTHEAST MICHIGAN. EURO CONTINUES
TO RUN A LITTLE SLOWER THAN THE OTHER MODELS WITH THE FROPA...AND
HAVE CONTINUED TO CARRY POPS INTO SUNDAY NIGHT DESPITE THE EURO
BEING AN OUTLIER WITH THE AMPLITUDE OF BOTH THE UPPER TROUGH AND
UPSTREAM RIDGING.

DRY FORECAST REMAINS MONDAY THROUGH WEDNESDAY BUT WILL WATCH AMOUNT
OF INSTABILITY WITHIN THE UPPER COLD POOL AND LINGERING MOISTURE
SHOWN BY THE EURO MONDAY/MONDAY NIGHT TO SEE IF SOME LIGHT SHOWER
MENTION IS WARRANTED ON THE BACKSIDE OF THE UPPER TROUGH.

MARINE...

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE STRONG WINDS ON THE
HEELS OF LOW PRESSURE MOVING THROUGH SOUTHERN ONTARIO DURING THE
MORNING. SHOWERS AND THUNDERSTORMS WILL ALSO PRESENT HEAVY RAINFALL
AND LOW VISIBILITY TO MARINERS UNTIL IMPROVEMENT TAKES PLACE DURING
THE AFTERNOON. WIND AND WAVE ACTION WILL THEN REMAIN MODEST THROUGH
FRIDAY AND SATURDAY AS COOLER TEMPERATURES SETTLE INTO THE REGION
WITH A HIGH PRESSURE SYSTEM.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
     HURON...UNTIL 8 PM THURSDAY.

LAKE ST CLAIR...
     GALE WARNING...UNTIL 4 PM THURSDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...UNTIL 4 PM THURSDAY.

&&

AVIATION.....DRK
SHORT TERM...BT
LONG TERM....HLO
MARINE.......BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 28, 4:33 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
433 AM EDT THU APR 28 2011

MIZ063-068>070-075-076-082-083-291000-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL NOON
TODAY. PLEASE SEE THE LATEST FLOOD ADVISORY STATEMENT FOR DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO
THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ047>049-053>055-060>062-291000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO
THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ442-443-291000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY FOR LAKE ST CLAIR AND THE MICHIGAN
WATERS OF LAKE ERIE. PLEASE SEE THE LATEST MARINE FORECASTS OR
MARINE WEATHER MESSAGE FOR DETAILS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL THIS EVENING FOR THE
NEARSHORE WATERS OF SOUTHERN LAKE HURON. PLEASE SEE THE LATEST
MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO
THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ421-422-441-291000-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO
THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ362-363-462>464-291000-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...FROM THIS MORNING INTO
THE EARLY AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK QUICKLY NORTHEAST AT 45 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ361-291000-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
433 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A
COLD FRONT PUSHES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

CB/HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:56 PM EDTSmall Craft AdvisoryDTX22 hr
Apr 28, 4:16 AM EDTAreal Flood AdvisoryDTXLenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more6 hr
Apr 28, 4:52 AM EDTSpecial Marine WarningDTX83 min
Apr 28, 5:19 AM EDTAreal Flood AdvisoryDTXBay, Genesee, Midland, Saginaw, Shiawassee7 hr
Apr 28, 5:38 AM EDTSpecial Marine WarningDTX82 min
Apr 28, 8:52 AM EDTGale WarningDTX7 hr
Apr 28, 9:57 AM EDTRiver Flood WarningDTXSaginaw, Shiawassee24 hr
Apr 28, 9:57 AM EDTRiver Flood WarningDTXSaginaw42 hr
Apr 28, 10:52 AM EDTRiver Flood WarningDTXMacomb7 hr
Apr 28, 10:58 AM EDTRiver Flood WarningDTXGenesee21 hr
Apr 28, 10:58 AM EDTRiver Flood WarningDTXSaginaw65 hr
Apr 28, 5:34 PM EDTRiver Flood WarningDTXLenawee, Monroe57 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.